Discrete limit theorems for the Mellin transform of the Riemann zeta-function

Volume 131 / 2008

Violeta Balinskaitė, Antanas Laurinčikas Acta Arithmetica 131 (2008), 29-42 MSC: 11M06, 44A15. DOI: 10.4064/aa131-1-2

Authors

  • Violeta BalinskaitėDepartment of Mathematics and Informatics
    Vilnius University
    Naugarduko 24
    03225 Vilnius, Lithuania
  • Antanas LaurinčikasDepartment of Mathematics and Informatics
    Vilnius University
    Naugarduko 24
    03225 Vilnius, Lithuania
    and
    Institute of Mathematics and Informatics
    Akademijos 4
    08663 Vilnius, Lithuania
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image